# SDR 2024FA0000320

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: General aviation
- Aircraft: N941G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881080
- Aircraft time: 4,226 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061802
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,226 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FWD WING WALK CRACKED AROUND CORRUGTED SKIN. REPLACED WITH NEW.
